# SDR WX0A2019120273439

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 40,826 hours, 28,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Fwd Megaphone
- Component: Megaphone, Artex
- Component part number: A3061402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY EQUIPMENT CHECK FOUND FWD MEGAPHONE TO HAVE A BROKEN VOLUME KNOB / REMOVED AND REPLACED FWD MEGAPHONE REF AMM 25-65-51 PB 201 OPS CHECK GOOD AT THIS TIME"
